Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Treatment for cholinergic urticaria?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 129 Questions
where can i get 'rapid desensitization using autologous sweat' treatment for my cholinergic urticaria around UK?

Heat sensitivity results in itchy hives all over my body. I have been suffering from this condition for more than 15 yrs and I continue to suffer. I did try treatments but nothing resulted in permanent resolution. Recently on various forum the article about desensitization treatment has been highlighted as possible long term solution to this hard to live condition.
Posted Fri, 25 Jan 2013 in Skin Hair and Nails
Answered by Dr. Jawad Shahzad 7 hours later
Hi there,

I can understand your problem. I think Dr XXXXXXX Robertshaw, who is a consultant dermatologist at Christchurch hospital and is also having private clinics at Bournemouth Nuffield hospital can help you in this regard.

I was working there in 2011. You can search it online and can book an appointment with her, or she can refer to who ever is near to your area and can help you in this regard.

I hope that will help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor